The globular cluster metallicity scale: evidence from stellar models

Biblos-e Archivo/Manakin Repository

Show simple item record

dc.contributor.author Demarque, Pierre
dc.contributor.author King, Christopher R.
dc.contributor.author Díaz, Angeles I.
dc.date.accessioned 2014-02-18T09:55:32Z
dc.date.available 2013-07-15
dc.date.issued 1982
dc.identifier.citation The Astrophysical Journal 259 (1982): 154-158
dc.identifier.issn 2041-8213
dc.identifier.uri http://hdl.handle.net/10486/13449
dc.description This is an electronic version of an article published in The Astrophysical Journal. Demarque, P. King, C.R. and A. Díaz. The globular cluster metallicity scale: evidence from stellar models. The Astrophysical Journal 259 (1982): 154-158
dc.format.mimetype Application/pdf
dc.language.iso eng
dc.publisher American Astronomical Society
dc.rights © American Astronomical Society
dc.subject Clusters: globular
dc.subject Stars: abundances
dc.subject Stars: interiors
dc.title The globular cluster metallicity scale: evidence from stellar models
dc.type article
dc.subject.eciencia Física
dc.type.review Peer reviewed
dc.rights.accessRights openAccess en
dc.authorUAM Díaz Beltrán, Ángeles Isabel (259696)


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record